# SDR REXA2025031100302

- Difficulty date: February 27, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,385 hours, 24,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670369682
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-036 FOUND MUTIPLE HOLES MISALIGNED BETWEEN THE R/H 36 BEAM (PN SH670-36968-2) AND THE R/H PRESSURE FLOOR HALF (PN SH670-36966-1) BETWEEN FS724-FS792. 36 BEAM REQUIRES REPLACEMENT.    REMOVED AND REPLACED NEW SERVICEABLE RBL 36 FLOOR BEAM SH670-36968-2 IAW CRJ 900 SRM 51-40-11-001-001-A01. NEW SERVICEABLE RBL36 BEAM INSTALLED ON MHIRJ MWC HR00527778.
